# SDR DALA2022052003500

- Difficulty date: May 16, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 92,060 hours, 20,074 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 ITEM NOT LISTED IN THE EFM / LOCATIONS:101, CORRECTIVE ACTION: PERFORMED OPS CHECK OF DOOR 2R SLIDE INDICATION PER B767-300 AMM 52-73. OPS NORMAL. (2238078)
